U.S. doctors online nowAsk doctors free
College Station, TX
A 33-year-old female asked:

on heather tablet birth control, period was light but now heavy. been taking it on time. what is causing this?

1 doctor answer1 doctor weighed in
Dr. Scott Schieber
Family Medicine 27 years experience
Normal: Birth control pills can add consistency to menstrual habits, but even on pills there can still be variation in amount of bleeding, number of days of your period, and breakthrough bleeding. If this continues, changing pills (talk to your doctor) may help minimize the problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 31, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.